Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 11 found articles
 
 
  Fuzzy mathematical morphologies: A comparative study
 
 
Title: Fuzzy mathematical morphologies: A comparative study
Author: Bloch, Isabelle
Maitre, Henri
Appeared in: Pattern recognition
Paging: Volume 28 (1995) nr. 9 pages 47 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands